# SDR C77A20120624015

- Difficulty date: June 21, 2012
- Submitted: June 24, 2012
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 10,759 hours, 6,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Zone 200
- Part time: 10,759 hours, 6,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, APROX 2" AFT OF FRAME 84 CORRODED.  REMOVED CORROSION  IAW SRM 51-10-03 & 51-12-01 .
